# SDR MWEA080001

- Difficulty date: January 1, 2008
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N913ME
- Make and model: Boeing 717-200
- Aircraft serial: 55176
- Aircraft time: 12,752 hours, 6,876 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 59404965005
- Condition: Slow
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, NOSE SLOW TO RETRACT.  NO FAULTS FOUND.  SERVICED HYDRAULIC SYSTEM AND PERFORMED FUNCTIONAL TESTS WITH NO FAULTS NOTED.  OK FOR SERVICE.
